Dimension subgroups

Passi, I. B. S. (1968) Dimension subgroups Journal of Algebra, 9 (2). pp. 152-182. ISSN 0021-8693

Full text not available from this repository.

Official URL: http://www.sciencedirect.com/science/article/pii/0...

Related URL: http://dx.doi.org/10.1016/0021-8693(68)90018-5


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:56773
Deposited On:25 Aug 2011 09:57
Last Modified:25 Aug 2011 09:57

Repository Staff Only: item control page